# SDR YV3R2019012200030

- Difficulty date: February 15, 2019
- Submitted: February 23, 2019
- Operation: General aviation
- Aircraft: N590HS
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14258
- Aircraft time: 30 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Part serial: HR120548
- Condition: Inoperative
- Location: Engine
- Part time: 30 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED STARTER P/N: 149-24HT/H WAS INOPERATIVE.
